# SDR SWAA085649

- Difficulty date: October 16, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 19,565 hours, 11,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5700
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EMERGENCY EXIT FLOOR TRACK LIGHT COVERS CRACKED.  REMOVED AND REPLACED COVERS PER MM.
